MathSciNet Relay Station
MathSciNet bibliographic data
MR2891442 60J25 (35S05 60J75)
Bielecki, Tomasz R.; Jakubowski, Jacek; Niewȩgłowski, Mariusz Study of dependence for some stochastic processes: symbolic Markov copulae. Stochastic Process. Appl. 122 (2012), no. 3, 930–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement